| Model Number |
457850 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Trial system was put into place on (b)(6) 2023.On (b)(6) 2023 high impedances were seen.The device header was changed out on that day with no change to the impedances.During the scheduled lead pull on (b)(6) 2023 this lead was found dislodged almost completely out of the body and the other lead was completely out of the body.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.